# SDR FDEA201708192371

- Difficulty date: August 19, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: AJC702119
- Condition: Cracked
- Location: Bs 2046
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE VISIBLE IN ZONE 312, FRAME CENTER ANGLE IS CRACKED AT BS 2046, AT THE 12:00 POSITION.  REPAIRED THE FRAME ANGLE IAW SRM 53-30-00, PG 9, FIG 2, VOL I.  MAJOR REPAIR.
